Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


lipodystrophy -- Legs, Vanity or Problem?
Oct 28, 2000

I am 34, 868 CD4 with a rising percentage rate, and a viral load that just blipped from ND to 1000. My med intake includes Sustiva, Epivir, Videx and Zerit with Testosterone and Vitamin B injections bi-monthly. I am severely allergic to Ziagen. Is there anything new on the horizon to help alleviate the road map on my legs? I know it is a vanity issue but it really bothers me. Thanks for any help that you can provide. CB-Kansas City

Response from Dr. Dieterich

Dear CB,

Would ask your MD to check your serum lactate, because if it is elevated, it may be necessary to change your meds off of D4T DDI. No miracles available. And even if you do change, there is no guarantee, though that the subcutaneous fat will return. Good luck! DTD


Previous
Bloated stomach
Next
Anabolics - AF

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement